# SDR CA160215002

- Difficulty date: February 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 18,936 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Failed
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR WENT OFFLINE, ARCING FOUND ON BRUSHES. BRUSHES HAD APPROX. 25% LIFE REMAINING. STARTER/GEN REPLACED AND AIRCRAFT CHECKED SERVICEABLE. RETURNED TO SERVICE.
